# SDR AALA20171122004

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 72,686 hours, 8,697 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 67,548 hours, 8,089 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT89217
- Part serial: 51166
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  NRT-DFW FLIGHT DIVERTED TO SEA ACCOUNT CREW SHUT DOWN THE NUMBER TWO ENGINE AFTER OVERHEAT/FIRE INDICATIONS (ENG FAIL R, TURB OVT SNSR ENG R, FIRE ENG R, BLEED OFF ENG R) AND HIGH VIBRATIONS. SINGLE ENGINE TIME WAS APPROXIMATELY 150 MINUTES.  THE FIRE LIGHT EXTINGUISHED AFTER THE ENGINE  WAS SHUT DOWN AND THE FIRE HANDLE WAS PULLED.  HOWEVER THE FIRE BOTTLES WERE NOT DISCHARGED.  THE FLIGHT DIVERTED TO SEA AND LANDED WITHOUT FURTHER INCIDENT.  UPON INITIAL INSPECTION, NUMEROUS BLADES IN THE LPT SECTION WERE FOUND DAMAGED.  REMOVED AND REPLACED RIGHT ENGINE PER WORK CARD 71-28-17.  LEAK AND OPERATIONAL CHECK GOOD.
